Discontinuity-induced bifurcations of equilibria in piecewise-smooth dynamical systems

M Di Bernardo, A. Nordmark, G. Olivar

Research output: Contribution to journalArticle (Academic Journal)peer-review

63 Citations (Scopus)
Translated title of the contributionDiscontinuity-induced bifurcations of equilibria in piecewise-smooth dynamical systems
Original languageEnglish
Pages (from-to)119 - 136
Number of pages18
JournalPhysica D: Nonlinear Phenomena
Volume237
DOIs
Publication statusPublished - Jan 2008

Cite this